MathSciNet Relay Station
MathSciNet bibliographic data
MR2738338 (2012a:60221) 60J80 (28A80 31C25 35P20 60J35)
Croydon, David; Hambly, Ben Spectral asymptotics for stable trees. Electron. J. Probab. 15 (2010), no. 57, 1772–1801.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement